MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRL-290
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "capsular contracture" baker grade iii.Patient later reported "intracapsular breast implant rupture", "folded over", "bubbled", "real thin in some parts", "i am so sick", "memory issues", "extreme limited mobility"," can't lift my arm above my shoulder", "migrated up kind of towards the armpit", "the sharp corner where it's folded kind of sticks out and protrudes, you can visibly see it", "it's grade iv", "pocket degradation", "not in the pocket anymore where it's supposed to be", "extreme pain", "it's like a bowling ball, it's like a rock" and "they don't know if the implant's capsule is adhesion to my lungs until they get in there".Patient also reported "extreme fatigue", "numbness and tingling in my fingers", "i am so sick", "memory issues", "extreme limited mobility"," can't lift my arm above my shoulder" and "shortness of breath" which are not device related.This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2019-08033, submitted on 1/jul/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, extrusion and capsular contracture, baker grade iv.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50721159
Report Number9617229-2026-17297
Device Sequence Number10166791
Product Code FTR
UDI-Device Identifier10888628006713
UDI-Public(01)10888628006713(17)201115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2020
Device Catalogue NumberSRL-290
Device Lot Number2842594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale